About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 670287, 6 pages
http://dx.doi.org/10.1155/2014/670287
Research Article

Periodic Solutions for Second-Order Ordinary Differential Equations with Linear Nonlinearity

1School of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 17 February 2013; Accepted 29 October 2013; Published 30 January 2014

Academic Editor: Pei Yu

Copyright © 2014 Xiaohong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using minimax methods in critical point theory, we obtain the existence of periodic solutions for second-order ordinary differential equations with linear nonlinearity.